Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Brown discharge from a weak, stomach cramps, headache, feels dizzy, antibiotics, irritable bowel syndrome, bacterial vaginosis

I ve been getting a brown discharge for just over a week and I m also getting stomach cramps dizziness and headaches. I was put on antibiotics for bacterial vagenosis by my doctor but she took no tests. The antibiotics made no difference to the problem. I am on the implant have been for 4 months. I also have irritable bowel syndrome .
Asked On : Fri, 13 Apr 2012
Answers:  1 Views:  247
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I can understand this, if you are taking antibiotic or completed the course of this, then such nonspecific symptoms are very likely after this and this will subside soon no need to worry about this and no need to take any medicine for this hope this information helps you have nice day.
Answered: Wed, 2 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor